# SDR UALA2010060902016

- Difficulty date: June 9, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 75,491 hours, 12,224 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 18
- Condition: Faulty
- Location: Position 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO ALT, AIRSPEED AND VSI HAVE OFF FLAGS. OK WHEN AIR DATA ALTN SELECTED. ALSO TCAS FAIL ON HSI. AIR DATA COMPUTER REPLACED. REMOVED AIR DATA P/N. INSTALLED NEW AIR DATA. ALL TESTS PASS WITH SUCCESS.
